# SDR FDEA202102140639

- Difficulty date: February 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AGA0065513
- Condition: Cracked
- Location: Bs 1915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT TUNNEL, L/H SIDEWALL SUPPORT ANGLE IS CRACKED AT STA 1915 L-42.    REMOVED CRACKED SUPPORT, FABRICATED AND INSTALLED NEW SUPPORT ANGLE REF DWG  AGA0065 AND SRM 51-31-01 VOL. 2.
